# SDR 2003FA0000113

- Difficulty date: January 16, 2003
- Submitted: February 7, 2003
- Operation: General aviation
- Aircraft: N399ME
- Make and model: Cessna 182S
- Aircraft serial: 18280878
- Engine: Lyc IO540*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 2020REVA
- Condition: Corroded
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERIES 2000 AND 3000 BATTERY CORRODED FROM GASING BATTERY DISCOLORED SYTRAFOAM CASE, ALSO CAUSED DAMAGED TO ELT PLASTIC COVER.  DISCOVERED AT ANNUAL INSPECTION.  SUGGEST MORE FREQUENT INSPECTION.
